# SDR UPS05845633

- Difficulty date: October 11, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON L32L CORRODED AND HAS ELONGATED HOLES AT FS 1880.  REMOVED LONGERON 32L AT FS 1880 IAW SRM 51-3-0.  FABRICATED AND INSTALLED LONGERON AND SPLICE FITTING AT FS 1880 L32L IAW SRM 53-02-02 AND SRM 51-1-20D.
